Alert archive / Arizona / Flash Flood Warnings in 2025
Flash Flood Warning 27, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jun 3, 2025, 10:23 PM MST for Mohave County, Arizona. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2025, 10:23 PM MST (05:23 UTC)
- Expired
- Jun 4, 2025, 1:30 AM MST
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 160 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 11:00 PM MST | FLOOD | 3 N Wikieup, AZ | Numerous roads closed just east of Highway 93 in southern Mohave County as a result of flooding of the Big Sandy River. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 5.4 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 173 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1512 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
568
WGUS55 KVEF 040523
FFWVEF
AZC015-040830-
/O.NEW.KVEF.FF.W.0027.250604T0523Z-250604T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
1023 PM PDT Tue Jun 3 2025
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
Southwestern Mohave County in northwestern Arizona...
* Until 130 AM MST.
* At 1023 PM MST, Doppler radar indicated thunderstorms still
producing heavy rain across southern Mohave County. Flash flooding
is ongoing or expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Lake Havasu City, Wikieup, Yucca, Alamo Lake, Topock, Needles,
Cattail Cove State Park, Three Dunes Campground, Burro Creek
Campground, Desert Hills, Arizona Village, Mesquite Creek, Mohave
Valley, Mojave Ranch Estates and Willow Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3432 11333 3429 11337 3431 11353 3423 11360
3421 11368 3424 11373 3422 11384 3425 11386
3426 11404 3445 11433 3445 11437 3453 11438
3459 11443 3471 11447 3477 11455 3488 11464
3497 11463 3495 11333
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CM3 follow-up statements
029
WGUS75 KVEF 040626
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
1126 PM PDT Tue Jun 3 2025
AZC015-040830-
/O.CON.KVEF.FF.W.0027.000000T0000Z-250604T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
1126 PM MST Tue Jun 3 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM MST WEDNESDAY
FOR SOUTHWESTERN MOHAVE COUNTY...
At 1126 PM MST, Doppler radar indicated thunderstorms slowly
tapering off over southwest Mohave County. Locally heavy rain was
falling between Lake Havasu City and Parker Dam. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Lake Havasu City, Wikieup, Yucca, Alamo Lake, Topock, Needles,
Cattail Cove State Park, Three Dunes Campground, Burro Creek
Campground, Desert Hills, Arizona Village, Mesquite Creek, Mohave
Valley, Mojave Ranch Estates and Willow Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3432 11333 3429 11337 3431 11353 3423 11360
3421 11368 3424 11373 3422 11384 3425 11386
3426 11404 3445 11433 3445 11437 3453 11438
3459 11443 3471 11447 3477 11455 3488 11464
3497 11463 3495 11333
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CM273
WGUS75 KVEF 040726
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
1226 AM PDT Wed Jun 4 2025
AZC015-040830-
/O.CON.KVEF.FF.W.0027.000000T0000Z-250604T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
1226 AM MST Wed Jun 4 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM MST EARLY THIS
MORNING FOR SOUTHWESTERN MOHAVE COUNTY...
At 1226 AM MST, Doppler radar indicated rain finally beginning to
taper off over southern Mohave County. The heaviest rain was falling
just east of Topock. Flash flooding is still likely.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Lake Havasu City, Wikieup, Yucca, Alamo Lake, Topock, Needles,
Cattail Cove State Park, Three Dunes Campground, Burro Creek
Campground, Desert Hills, Arizona Village, Mesquite Creek, Mohave
Valley, Mojave Ranch Estates and Willow Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3432 11333 3429 11337 3431 11353 3423 11360
3421 11368 3424 11373 3422 11384 3425 11386
3426 11404 3445 11433 3445 11437 3453 11438
3459 11443 3471 11447 3477 11455 3488 11464
3497 11463 3495 11333
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CM891
WGUS75 KVEF 040822
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
122 AM PDT Wed Jun 4 2025
AZC015-040832-
/O.EXP.KVEF.FF.W.0027.000000T0000Z-250604T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
122 AM MST Wed Jun 4 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 130 AM MST EARLY THIS MORNING
FOR SOUTHWESTERN MOHAVE COUNTY...
The heavy rain has ended, and no new flooding is expected. Please
continue to heed remaining road closures.
&&
LAT...LON 3432 11333 3429 11337 3431 11353 3423 11360
3421 11368 3424 11373 3422 11384 3425 11386
3426 11404 3445 11433 3445 11437 3453 11438
3459 11443 3471 11447 3477 11455 3488 11464
3497 11463 3495 11333
$$
CMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 8:45 PM MST, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 3, 8:45 PM MST, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 845 PM PDT Tue Jun 3 2025 .SYNOPSIS...Scattered showers and isolated thunderstorms are expected each day this week, but chances and coverage decrease each day. Flash Flood Watch in effect for San Bernardino, Clark, and Mohave counties today, as stronger storms will have very high rain rates. In addition to heavy rain, frequent lightning and gusty erratic winds can be expected this afternoon. The region will gradually dry out through the remainder of the week as temperatures climb into the weekend. && .UPDATE... Scattered thunderstorms continue this evening across southeastern Inyo, San Bernardino, and Mohave Counties. PWAT values still around 200 to 250 percent of normal have led to exceptional efficiency when it comes to rainfall production, with the primary concern with these storms through tonight being heavy rainfall leading to flooding and flash flooding. Multiple Flash Flood Warnings remain in effect, and given minimal shear, storm propagation will largely be dictated by outflow boundaries. The severe threat has diminished with the loss of insolation and waning instability, but a few strong gusts are still possible, especially behind storms where subsidence is increased and DCAPE around 1200-1400 J/kg persists. Overall, the forecast is on track this evening, with only minor updates needed to PoP and Sky grids to account for current observations and near- term trends. && .SHORT TERM...Today and Wednesday. A cut-off low off the southern California coast will push inland and through our forecast area tonight into Wednesday as it weakens into an open wave. Meanwhile, remnant anomalous moisture over the region (250-300% of normal) will couple with clear skies and daytime heating to increase afternoon instability to over 1000 J/kg of CAPE across portions of the Mojave Desert. Thunderstorm activity has already begun over the mountains of our forecast area this afternoon. Activity will increase in coverage through the day, with best chances in a line from Ridgecrest through Las Vegas into central Mohave County. These best chances will then shift southward through the remainder of the afternoon and evening as the center of the low begins to push through Sonora, adding additional dynamics to the atmosphere. These thunderstorms will be very moisture-efficient, quickly turning our +1 inch of PWAT into heavy rain. As a result, a Flash Flood Watch has been issued for San Bernardino, Clark, and Mohave counties through 5am tonight / Wednesday morning. The largest flash flood concerns will exist on lake beaches, in slot canyons, and for communities living within concrete washes. In addition to heavy rain, SPC Mesoanalysis shows very high forecast DCAPE (over 1500 J/kg)) over the next few hours in southern Inyo / northern San Bernardino counties due to continued dry low levels. While strong gusty winds from thunderstorms are expected areawide, the greatest chances for severe-level wind gusts exist in these areas. This open wave will push into Arizona overnight tonight into Wednesday, putting us in the top west quadrant of the low. Though this position of the low won't lend to as great of dynamics in the Mojave Desert as today, the amount of remnant moisture (200-250% of normal) combined with daytime heating will return scattered showers and isolated thunderstorms to much of the forecast area Wednesday afternoon. Additionally, the resultant northwest flow aloft will allow for a shortwave trough to push into the southwestern Great Basin on Wednesday. The associated weak cold front will provide additional dynamics to the southern Great Basin, returning isolated thunderstorm chances to that region as well. Will continue to assess the need for a Flash Flood Watch for portions of our forecast area tomorrow, with the best chances existing in Mohave County. .LONG TERM...Thursday through Monday. General troughing with embedded shortwaves continues across the Desert Southwest through the remainder of the work week as two areas of high pressure build around us. This troughing will allow for continued precipitation chances each afternoon as anomalous moisture slowly scours out of the region, with chances confining to eastern Lincoln and dropping below 10 percent by Friday. The ridging surrounding us will allow heights to rise despite our troughing, resulting in temperatures climbing through the weekend. Expect widespread "Moderate" (Level 2 on a scale of 0 to 4) HeatRisk by Sunday, with "High" HeatRisk in the lowest valleys. && .AVIATION...For Harry Reid...For the 00Z Forecast Package... Thunderstorms will impact the area through early evening, although gusty outflow winds will be the main concern. Gusty northwest winds are expected through 03z with occasional gusts to around 30 kts. After 03z, unless we see additional outflow winds, expect to see winds settle around 220-240 degrees around 10 kts or less. CIGS are expected to remain AOA 8k feet, but any storms that do develop in the valley will drop CIGS to 5k feet or less. Additional convection is possible Wednesday after 18Z in and around the valley which would produce similar impacts to today. East to southeast winds will set up Wednesday afternoon but could again be influenced by convection and outflows after 21Z. For the rest of southern Nevada, northwestern Arizona and southeastern California...For the 00Z Forecast Package...Scattered showers and thunderstorms will persist into this evening with the highest concentration of storms over San Bernardino, Clark, Mohave, and Lincoln counties. Erratic wind gusts over 30KT, moderate to heavy rain, reduced visibility due to heavy rain or blowing dust, lightning, and CIGS below 10kft. Precipitation will diminish after 03Z, with dry conditions expected across the region by 08Z. After a dry night, additional showers and thunderstorms should develop after 18Z, mainly in far southern Nevada and western Arizona. Outside of convective influence, expected south to southwest winds around 10KT to develop this afternoon across the region, which will diminish after sunset. Light winds following similar trends will return Wednesday morning and afternoon. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && UPDATE...Phillipson DISCUSSION...Soulat AVIATION...Gorelow For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Jun 3, 6:15 PM MST, 4 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
615 PM PDT Tue Jun 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM Hail 3 E North Las Vegas 36.20N 115.06W
06/03/2025 M1.00 Inch Clark NV Public
Quarter sized hail at Nellis and Lake Mead.
0430 PM Flash Flood 4 NNW Twentynine Palms 34.19N 116.09W
06/03/2025 San Bernardino CA Emergency Mngr
Vehicle stuck in flood waters on Adobe and
Indian Trail. Similar flooding observed on
Lear, Utah Trail, and Morongo Road.
&&
SOULATLocal storm report, Jun 3, 6:52 PM MST, 3 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
652 PM PDT Tue Jun 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Tstm Wnd Gst 14 NW Mercury 36.81N 116.16W
06/03/2025 E73 MPH Nye NV Mesonet
67 mph gust at 1800 and 73 mph gust at 1815
at the Test Site from a nearby thunderstorm.
0615 PM Tstm Wnd Gst 14 NW Mercury 36.82N 116.14W
06/03/2025 M65 MPH Nye NV Mesonet
Gust 65 mph at 1815 at the Test Site due to
a nearby thunderstorm.
&&
SOULATLocal storm report, Jun 3, 8:02 PM MST, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
802 PM PDT Tue Jun 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Flood 12 ESE Wonder Valley 34.11N 115.67W
06/03/2025 San Bernardino CA Law Enforcement
Reports of the shoulder washed out on
Highway 62 at mile marker 56. Estimated time
based on radar.
&&
AGLocal storm report, Jun 3, 9:02 PM MST, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
902 PM PDT Tue Jun 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM Tstm Wnd Gst 3 SSW Mercury 36.62N 116.02W
06/03/2025 M64 MPH Nye NV Mesonet
Mesonet station A22AD 2.9 SW Mercury (ARL
SORD).
0815 PM Tstm Wnd Gst 2 N Amargosa Valley 36.67N 116.40W
06/03/2025 M67 MPH Nye NV Mesonet
Mesonet station A25AI 2.0 N Amargosa Valley
(ARL SORD).
0853 PM Tstm Wnd Gst 4 SW Mercury 36.62N 116.03W
06/03/2025 M63 MPH Nye NV ASOS
ASOS station KDRA Desert Rock Airport.
&&The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 5:08 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Jun 3, 5:45 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Jun 3, 7:36 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.